# SDR CALA2021032200365

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 23,304 hours, 8,239 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO JUST PRIOR TO 100 KNOTS.  T/O CONFIG WARN FLAPS SET 10 FSEU FAULT HISTORY CAPTURED ''27-51351 TE FLAP UCM'' . ACCOMPLISHED FIM TAS 27-51-00-810-830. OPERATED FLAPS AND PERFORMED FSEU BITE, NO FAULTS. CHECKS GOOD. LP 6026704: TS PER FIM TASK , CONTINUE OF LOG PG 6025315,ACP''ED BITE TEST OF FSCU PER AMM , FAULT HISTORY RECORDED ON FLIGHT 0 & 1 THE SAME FAULT CODE 27-51351. SEE ATTACHED PICTURES. PER PILOT INFORMATION, FLAP HANDLE SET AT FLAP 10 UNIT. BUT THE FSEU CAPTURE THE FLAP HANDLE AT BETWEEN 5-10 UNIT, PER FIM STEP E.(3)(D) PG4, LVR POS SHOULD BE5 0.6-54.6. SUSPECTED FLAP CONTROL LEVER SENSOR T538 INTERMITTEN. RAR FLAP CONTROL LEVER POSITION SENSOR IAW AMM, OPS CHECK GOOD.
